# SDR ABXA20140307144

- Difficulty date: March 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220178
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP PORTION OF FWD LE RIB STATION 438 IS CORRODED.  FABRICATED RIB IAW B657-60875-MR.  AIR LOAD RIB WILL BE INSTALLED ON NR 0581 ENTRY NR 9.  PN 114T2201-78, PART NAME RIB,  CORRODED, CORRODED EXACT WS LOCATION OFSS 438.  ACFT WAS GNDED.
